# SDR 2011FA0000494

- Difficulty date: July 5, 2011
- Submitted: July 29, 2011
- Operation: General aviation
- Aircraft: N7392X
- Make and model: Cessna R182
- Aircraft serial: R18200096
- Engine: Lyc O540*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Part number: 65043
- Condition: Loose
- Location: Muffler Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONE SHAPED BAFFLE IN MUFFLER CAME LOOSE AND COMPLETELY BLOCKED EXHAUST STACK.
